×

zbMATH — the first resource for mathematics

Some remarks about the monotone inclusion for solutions of nonlinear equations by regula-falsi-like methods. (English) Zbl 0521.65042

MSC:
65J15 Numerical solutions to equations with nonlinear operators
47J25 Iterative procedures involving nonlinear operators
47H07 Monotone and positive operators on ordered Banach spaces or other ordered topological vector spaces
PDF BibTeX Cite
Full Text: EuDML
References:
[1] L. Kantorovich: The method of successive approximations for functional equations. Acta Math. 71 (1939), 63-97. · Zbl 0021.13604
[2] W. A. J. Luxemburg A. C. Zaanen: Riesz Spaces. North-Holland Publishing Company (1971). · Zbl 0231.46014
[3] J. M. Ortega W. C. Rheinboldt: Iterative solutions of nonlinear equations in several variables. Academic Press (1970). · Zbl 0241.65046
[4] A. Ostrowski: Solution of Equations and Systems of Equations. Academic Press (1966). · Zbl 0222.65070
[5] J. W. Schmidt: Eingrenzung von Lösungen nichtlinearer Gleichungen durch Verfahren rnit höherer Konvergenzgeschwindigkeit. Computing 8, 208 - 215 (1971). · Zbl 0235.65035
[6] J. W. Schmidt H. Leonhardt: Eingrenzung von Lösungen mit Hilfe der Regula falsi. Computing 6 (1970), 318-329. · Zbl 0231.65053
[7] N. Schneider: Monotone Einschließung durch Verfahren vom Regula-falsi-Typ unter Verwendung eines verallgemeinerten Steigungsbegriffes. Computing, to appear. · Zbl 0438.65050
[8] J. Vandergraft: Newton’s method for convex operators in partially ordered spaces. SIAM, J. Numer. Anal. 4 (1967), 406-432. · Zbl 0161.35302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.